MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ELEVATION DRIVER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ELEVATION DRIVER; BIOPSY INSTRUMENT
Catalog Number EVDRIVER
Medical Device Problem Codes Failure to Charge (1085); Device-Device Incompatibility (2919); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the elevation driver was received for evaluation.The elevation driver was visually inspected upon receipt and was found to be in good overall condition.Also, the back label lettering is almost rubbed off.The device was functionally tested and failed the test due to driver was unable to be tested as probe was not received and our test probe does connect normally identified during evaluation.Furthermore, the driver will not charge on any charger was found.No other anomalies were identified.Therefore, the investigation is determined to be inconclusive for the reported probe was not flush onto the driver issue, the investigation is determined to be confirmed for the identified driver will not charge issue and the investigation is determined to be confirmed for the identified back label lettering is almost rubbed off issue.The root cause cannot be determined as the device could not be tested for reported probe was not flush onto the driver.The root cause for the identified driver will not charge issue could not be determined based on the provided information.The root cause for the identified back label lettering is almost rubbed off issue could not be determined based on the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 04/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a breast biopsy procedure, the probe was not allegedly able to flush onto the driver.There was no reported patient injury.

Brand Name
ELEVATION DRIVER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FERROSAN MEDICAL DEVICES SP. Z.O.O.
ul. koksowa 3
70-031 szczecin
PL  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20225124
Report Number2020394-2024-01431
Device Sequence Number7315560
Product Code KNW
UDI-Device Identifier00801741182365
UDI-Public(01)00801741182365
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K192948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVDRIVER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale